Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child has stomach pain, loose motion, black strings in stools. Taken Zifi, cremaffin and Oflox

my 5 year old daughter has been complaining of tummy ache for quite sometime now and last 1 moth had a tummy upset and was put on oflox twice withing 2 weeks for 5 days each. Then after 2 weeks a slight loose motion and tummy ache the doc said it was becoz the intestines are blocked and gave her cremaffin and lactose solution since yesterday changed it to zifi 100. Although she is not going to toilet has been only twice today the second time I noticed black strings in her poo . Please advise
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
good morning, nothing to be worried about for the above said symptoms, it may be just a desentry ur child is having, geta stool examination done - stool routine to know the exact cause, if the reports are normal, need not worry. take care that the child dosen t end up in dehydration due to excessive loss of fluids secondary to diarrhea.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor